Advertisement -- Learn more about ads on this site.


    XOEMYBABY1232   1,928
SparkPoints
1,000-2,499 SparkPoints
 
 

Medicine ? STOP or continue need advice ASAP


Monday, May 13, 2013

I have been off my zoloft for about 1 week .. I don't feel any different . I just forget to take it but honestly if I can go a week without taking it . Should I stop it altogether ?
I'm almost happier without it :)
SHARE
  Member Comments About This Blog Post:

CBLENS 5/14/2013 10:19AM

    Consult your Doctor before self adjusting meds.

Report Inappropriate Comment
DRAGONCHILDE 5/13/2013 10:52PM

    Do not stop your medicine. It can take several weeks for an antidepressant to take effect. One week is NOT enough. If you feel like medicine isn't working, you need to discuss this with your doctor, do NOT stop! A week's not enough time for the medicine to get in your system. With my husband, it took several weeks for a substantial difference to appear.

Report Inappropriate Comment
SLIMMERKIWI 5/13/2013 6:46PM

    You really need to be talking with your Dr sooner rather than later. It is important that you don't 'just stop' taking this sort of medication.

Where it comes to your memory to take it, there are many methods you can use for a reminder. Tray your medication up for a week at a time (there are a variety of different medication trays available for this) and leave it where you go to every day. Mine is on my table. Set a reminder in your Mobile Phone - to go off at the time you should be taking your meds. Leave some notes in strategic places - on the Fridges (make sure that the door isn't cluttered with other stuff) over the kitchen taps, on the microwave, at the pantry door, beside your bed - are just a few ideas.

Kris

Report Inappropriate Comment
SKIRNIR 5/13/2013 11:43AM

    Going off anti-depressants, which I think Zoloft is, can be bad. I would say talk to a doctor and probably when going off, they will ween you off slowly, not cold turkey.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.